JMASM Editors






Montez-Rath, M. E., Kapphahn, K., Mathur, M. B., Mitani, A. A., Hendry, D. J., & Desai, M. (2017). Guidelines for generating right-censored outcomes from a Cox model extended to accommodate time-varying covariates. Journal of Modern Applied Statistical Methods, 16(1), 86-106. doi: 10.22237/jmasm/1493597100

The initial publication indicated that "studies" was the subject of the first sentence of the abstract. The subject is more properly "simulating," and the verb "is" is conjugated accordingly.

Beauducel, A. (2017). A Schmid-Leiman-based transformation resulting in perfect inter-correlations of three types of factor score predictors. Journal of Modern Applied Statistical Methods, 16(1), 107-126. doi: 10.22237/jmasm/1493597160

In the initial publication of this paper, the editors omitted the final term, diag(Λ´Σ−1Λ)1/2, from the first line of Equation 15 on page 114, placing it in the second line erroneously. This inversion has been corrected.

Takahashi, M. (2017). Multiple ratio imputation by the EMB algorithm: theory and simulation. Journal of Modern Applied Statistical Methods, 16(1), 630-656. doi: 10.22237/jmasm/1493598840

While this article appears in 16(1) in the section Algorithms and Code, it was submitted and accepted to this issue's Regular Articles, and the placement is an oversight of the Editors. For reasons of pagination, reassignment of the article is problematic; however, it received a full double-blind peer review before acceptance, as do all Regular Articles in JMASM.